# SDR CA100915002

- Difficulty date: September 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,259 hours
- Engine: Ge CF348C5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel
- Part number: 5305010
- Condition: Corroded
- Location: Nlg Steering
- Part time: 16,301 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NLG ASSY DUE TO NOSE WHEEL SHIMMY ON LANDING. DISCOVERED RT HYD SWIVEL ASSY WITH CORROSION ON END OF INTERNAL PIN.  PART WAS REPLACED WITH ANOTHER ASSY.
